Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I was having many piples in my face, how to get rid of these ?

hi sir..i m dinesh 20 year old..i was having many piples in my face ,,i m consulted in my skin specialist doctor gave some tablets .minicycline @ tufacne-20@rentino AC...whether this tabltes take it or nor..otherwise pls help that problems
Mon, 9 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
General & Family Physician 's  Response
Hi,
This is proper treatment prescribed by skin specialist ,only one thing you keep in mound tat some time retino cream may give pilling effect on skin so pilling of skin or redness of skin you find you seek his advise.
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi
its good prescription but not best
u should not take minocycline while on tufacne.
better to take azithromycin 250 mg twice a day for 3 day.
retino ac to be applied at night only.
sun protection is must for u
drink more water.
avoid oily and spicy food
I find this answer helpful

 1 user finds this helpful

Pediatrician Dr. Suryakanta Baraha's  Response
hello,
minocycline is good but has some side effects like pigmentation of skin. so i think better to a safer congener like doxycycline. again consult a dood dermatologist. take care.
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi! dinesh,
Welcome To HealthcareMagic forum,

dinesh ,you should never ever take minocyclin tab along with tufacne .It can cause pseudo tumor of cerebre (one gets sever headache in this).I am happy that you have asked this question ,kindly follow this advice.Tufacne is a wonderful medicine ,but should not be combined with other tablets .It also has other precautions ,which I hope your doctor would have told and discussed with you.Before taking tufacne one should go for certain blood investigations,which i again hope you have got it done.If not then kindly discuss with your prescribing doctor .Kindly consult a dermatologist and not a general physician for acne.

Other creams are all fine.Also use a anti acne face wash regularly.Don't squeeze your pimples.Drink plenty of water and take good sleep in night.If you have any further question, kindly mail me .

regards,
Dr.chawda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi recently i had what apeared as like a cut onb my face its like a bumpy pinkishi line, i used a ton of vitamin e oil on it and now the cut is gone but there is a piple and the rtest of the spoot is turning purple. how do i get rid of the purple skin tone

doctor1 MD

I am 23 year boy.facing acne problems from last 4 months, taking treatment from last month my dermatologist said I have 4th stage acne.He 1st gave me -Ampilox -Microdox lbx -Aquasol A capsule -Adapalne gel And 2nd time he gave me -adifloxacin cream -roxithral - Odoxil - omnacortil tablets Now piples quite improve but ceate spot on face please suggest me to improve the spot and can I continue the above treatment?

doctor1 MD

Hi here is my question its kind of personal cuz i jerk off alot and now my body is really tired and i even hav these bumps or piples on my back face and arms not alot on my arms only like 1 and how can i fix this i think its related to me jerking off alot

Recent questions on  Minocycline

doctor1 MD

Tomorrow I have a drug test for a job interview. My sister recently went to the dermatologist and was prescribed minocycline. Without thinking I took 2 100 milligram pills to clear up some last minute acne I have. Will it show up on a drug test administered by work place? Because if I does show up that means I am taking a prescription drug that isn t prescribed to me and that could mean the job, thanks for you help

doctor1 MD

i have ED and associated with pitting edema of the lower extremities and neuropathic sx's of the feet. i am 54 y/o and have htn, hlp, obesity. take atenolol, zocor, rantidine, and minocycline. i am confused by the evolving lower extremity sx's. nonsmoker, no etoh, and no recreational substances.

doctor1 MD

I woke up to a bunch of pimples on my face. It’s progressed and is getting worse and worse. My skin feels hot to the touch and there are pimples everywhere . I usually use cera ve lotion but I’ve been using cetaphil recently. I also have been...

doctor1 MD

Hi i had acne problem only on my nose. A very good dermatologist suggested me to take CNN MR 100 and delsone m8. My problem got solved for a year miraculously. as the doctor told me after 20 tablets of delsone daily dosage with CNN and then...

doctor1 MD

Hi Good Morning I am having acne problem from last 1 year in shoulders, back and face. Pls let me know what to do to get rid of this acne problem. xx// xxxxxxx

doctor1 MD

Hello. I am a 38-yr-old female and have been taking minocycline for rosacea for about 5-years. I am struggling with chronic belching. Honestly, it's becoming quite problematic and I am curious as to whether or not this could indicate a more serious problem. I saw my family doctor last week and have been referred to a specialist, but I have not heard back from them yet.
Thanks.

doctor1 MD

i was given 2 grams of azrithomycin and i have both doxycycline and minocycline both 100mgs here. just so happened to have levofloxcin here as well. I have a green discharge from my penis. i have taken the azithomycin but which of the other three here do i take to ensure i covered myself for both ghonorrhea and clymidia?